# SDR Z5FA031209N512CS1

- Difficulty date: March 12, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N512CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605326
- Aircraft time: 5,615 hours, 4,015 cycles
- Engine: Pwa PW545A
- Engine time: 5,164 hours, 3,666 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB OUT CREW RECEIVED MASTER CAUTION WARNING WITH NO OTHER ANNUNCIATORS.  CREW RESET MASTER WARNING AND TWO MINUTES AFTER FIRST WARNING ANOTHER MASTER WARNING INDICATION WITH LOW OIL PRESS RT INDICATION. CREW BROUGHT RT ENGINE BACK TO IDLE AND DECLARED EMERGENCY WITH ATC AND REQUESTED DIVERSION, ON DECENT CREW ELECTED TO SHUTDOWN RT ENGINE DUE TO NO OIL PRESS INDICATION. ACFT LANDED OVERWEIGHT WITH NO OTHER ANOMALIES.  ENGINE REPAIRED. ACFT RETURNED TO SERVICE.
